# SDR SWAA2021082510276

- Difficulty date: April 28, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 20,619 hours, 9,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 737-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE HAS CORR. AT STA. 767-STA.807 / REMOVED AND REPLACED TRANSITION ANGLE FROM STA. 727G+10 THRU 787+17 PER SRM 53-00-53-2R-5 - L/H SIDE MT'L - BAC1496-377 (SA-M 326 ATTACHED # A1303350)
